Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1246–1252 (Mi zvmmf4143)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Quadrature formulae of the highest trigonometric degree of accuracy

I. P. Mysovskikh

Leningrad

Full text: PDF file (715 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 180–184

Bibliographic databases:

UDC: 519.644
MSC: Primary 41A55; Secondary 65D30
Received: 29.11.1983
Revised: 30.10.1984

Citation: I. P. Mysovskikh, “Quadrature formulae of the highest trigonometric degree of accuracy”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1246–1252; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 180–184

Citation in format AMSBIB
\Bibitem{Mys85}
\by I.~P.~Mysovskikh
\paper Quadrature formulae of the highest trigonometric degree of accuracy
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1246--1252
\mathnet{http://mi.mathnet.ru/zvmmf4143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807353}
\zmath{https://zbmath.org/?q=an:0616.41025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 180--184
\crossref{https://doi.org/10.1016/0041-5553(85)90163-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4143
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cools R., Lyness J., “Three- and Four-Dimensional K-Optimal Lattice Rules of Moderate Trigonometric Degree”, Math. Comput., 70:236 (2001), 1549–1567  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:200
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022